# SDR ASMF201311223001

- Difficulty date: December 17, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 38,159 hours, 13,440 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTU3405
- Condition: Leaking
- Location: Rt Engine
- Part time: 10,113 hours, 4,437 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK IN THE RT ENG WITH 50 DROPS PER MINUTE.  MX PERSONNEL DETECTED TRANSIENT BLEED VLV WITH LEAK WITHIN OPERATION LIMITS IAW MM 71-71-00 PAGE 6, DISPATCHING THE ACFT  IN SUCH CONDITION.  AT GDL, MX PERSONNEL REPLACED THE TRANSIENT BLEED VLV IAW MM 75-23-01 & PERFORMED OPERATIONAL TEST IAW MM 71-00-00, ALL CORRECT.
